Applied Mathematics

Vol.5 No.1(2014), Paper ID 41616, 9 pages

DOI:10.4236/am.2014.51008

 

The Quantum sl2-Invariant of a Family of Knots

 

Abdul Rauf Nizami, Mobeen Munir, Malka Shah Bano

 

Division of Science and Technology, University of Education, Lahore, Pakistan
Division of Science and Technology, University of Education, Lahore, Pakistan
Division of Science and Technology, University of Education, Lahore, Pakistan

 

Copyright © 2014 Abdul Rauf Nizami, Mobeen Munir, Malka Shah Bano et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Nizami, A. , Munir, M. and Bano, M. (2014) The Quantum sl2-Invariant of a Family of Knots. Applied Mathematics, 5, 70-78. doi: 10.4236/am.2014.51008.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.